# SDR DALA2016120509587

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE TAILCONE LOCKING MECHANISM CABLE DISCOVERED A WORN CABLE SLIDE ATTACHMENT WHICH MAY PREVENT THE SLIDE FROM DEPLOYING. THE ATTACHMENT WAS REPLACED, THE SYSTEM WAS RETURNED OPERATIONAL STATUS, AND THE RII WAS COMPLETED.
